| Catalog Number |
24301-0007T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite texium low sorbing infusion set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported: "pt called out and said that she was leaking.Upon entering the room the tubing (texium) was leaking.Infusion was stopped and medication was taken to pharmacy.Pt touched the tubing and was instructed to wash her hands with soap and water.Pharmacy replaced the tubing and infusion was restarted and finished without difficulty.".
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 24301-0007t because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.